Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public





Draft - v.9

JOINT COUNCILS MEETING AGENDA

Wednesday, February 26 & Thursday, February 27, 2020 **Radisson Admiral Hotel – Toronto Harbourfront**

WEDNESDAY, FEBRUARY 26, 2020

1:00 p.m. – 4:30 p.m. – Admiral Ballroom (3rd floor) Lunch: 12:00 P.M. - 1:00 P.M. – View Room (5th floor)

#	TIME	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	1:00 p.m.	Welcome	Roundtable introduction of PSCIOC & PSSDC Members and Observers		PSSDC/PSCIOC Co-Chairs
1	1:05 – 1:15 p.m. (10 min)	Administrative Matters	 A) Approval of Record of Decision from September 25, 2019 in-person meeting, Winnipeg (TAB 1A) B) Acceptance of February 26 & 27, 2020 meeting agenda (TAB 1B) 	For approval For approval	Heather Sheehy
			 C) Joint Councils Action Items (TAB 1C) D) Joint Councils Bring Forward Agenda (TAB 1D) 	For information For information	
		Innovation	and Best Practices Showcase		
2		Showcase:	Ontario's Initiatives (TAB 2A & 2B)		Intro: Olivia Neal
	1:15 – 1:35 p.m. 1:35 –	ONTARIO	 <u>Objective:</u> Presentation of Ontario's Guide to Agile Delivery. Objective: 	For information / discussion	Presenters: Dara Renton, Senior Manager, Ontario Digital Service (ODS)
	1:55 p.m. (40 min)		 Case Study: Being a Digital Leader and CIO. 		Wynnann Rose, CIO, Labour & Transportation I+IT Cluster

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





3	1:55 –	Showcase:	Google Locations as a Pilot (TAB 3)		Intro: Mark Burns
3	1.55 – 2:15	Showcase.	Google Locations as a Fliot (TAB 5)	For	ITILIO. WAIK DUITIS
	p.m.	BRITISH	Objective:	information /	Presenter:
	P	COLUMBIA	Social Media : Citizens have come to expect to	discussion	Bev Dicks/
	(20	••=•	interact with government through social media		Adriana Poveda,
	min)		channels to obtain information & referral		BC
	,		services and provide feedback. Social media is		
			widely used and accepted by connected		
			citizens. Service BC has started work in this		Danielle
			space by utilizing Google Locations as a		Beaubien, BC
			pilot, to understand how citizens are finding and		(via WebEx)
			using web information about our physical		
			presence and the services we render through		
			the Service BC Centres across the province.		
			Google Locations is a hybrid social		
			media/search platform that allows citizens to		
			find and review businesses, add them to lists		
			such as "favourite" or "want to visit", ask		
			questions, and interact with a business online. Service BC has claimed all physical locations		
			through Google in order to present accurate,		
			current, and meaningful information to improve		
			the experience for citizens using this search		
			engine.		
			The presentation would focus on lessons		
			learned, best practices, resulting		
			improvements and next steps.		
		5 – 2:30 p.m.	BREAK – Admiral Foyer (3 rd floor)		
4	2:30 -	Showcase:	MyAlberta Evacuation Payment System -	Far	Intro: Tracy
	2:50	ALBERTA	(TAB 4)	For information /	Wood
1	p.m.	ALDERIA	Objective:	discussion	Presenters:
	(20		 Presentation on MyAlberta Evacuation 	41304331011	Chantal Ritcey,
	(20 min)		Payment System – jurisdictions may be		AB
			interested in Alberta's new approach to		Gloria Leung, AB
			disbursing evacuation payments to impacted		(via WebEx)
			citizens during a disaster.		· · · ·
5	2:50 -	Showcase:	NB's Motor Vehicle System (MVS) (TAB 5)		Intro: Heather
	3:10			For	Sheehy
	p.m.		Objective:	information /	Drecenter
	(20	BRUNSWICK	Demo of New Brunswick's Motor Vehicle Suptom (MVS) After implementation in	discussion	Presenter:
	(20 min)		System (MVS) – After implementation in		Rob Horwood / Kim Newman, NB
	min)		2014, NB has invested four years in		
L			improving the system to the point that its		

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





			ready to share the system with new potential users. It is impossible for all thirteen jurisdictions to maintain, upgrade and build every system that we need to serve our constituents. We need to capitalize on the best tools that each of us have in place and we have a new MVS system that may be of interest to many provinces and territories.		
6	3:10 – 3:30 p.m. (20 min)	Showcase: Veterans Affairs Canada	 VAC – Agile approach to designing and delivering Pension for Life (TAB 6) <u>Objective:</u> Presentation on the implementation of an Agile approach to designing and delivering Pension for Life which has allowed the department to further develop innovative solutions while also leveraging its expertise and maintaining flexibility. 	For information / discussion	Intro: Mark Burns Presenter: Jane Hicks, A/DG, VAC (via WebEx)
7	(40 min) 3:30 – 3:50 p.m.	Showcase: Canada Revenue Agency (CRA)	 Chatbots and Voice-Enabled Technologies (TAB 7A & 7B) Objective: A) CRA is exploring the use of new Artificial Intelligence (AI)-powered technologies such as chatbots and voice-activated devices (e.g., Google Assistant, Amazon's Alexa). When integrated with existing service channels, they have the potential to respond to Canadians demands for better, faster, easier communications. CRA launched its first cloud-hosted beta chatbot, Charlie, in March 2019 offering predefined responses to questions for the selected topic, initial results are promising. Charlie has answered over 40,000 questions since its initial launch, and feedback tells us that it anticipated the most common user questions. 	For information / discussion	Intro: Olivia Neal Presenter: Silvano Tocchi, CRA
	3:50 – 4:10 p.m.	Immigration, Refugees and Citizenship Canada (IRCC)	B) IRCC has implemented a chatbot, Quaid, which is trained to answer questions from our clients on Facebook. It is an artificial intelligence tool that uses machine learning to constantly improve its ability to		Presenter: Alanna MacDougall, IRCC

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





			respond, allowing social care agents to handle more complex client enquiries. Since its implementation in October 2018, Quaid has answered over 50,000 inquiries and handles close to 70% of all incoming questions online without any human intervention. Quaid is currently deployed on four of IRCC's Facebook pages in both official languages.		
8	4:10 – 4:30 p.m. (20 min)	Showcase: Treasury Board of Canada Secretariat	 TBS – Digital Policy (TAB 8) <u>Objective:</u> TBS would like to share the Policy on Service and Digital and the development process. 	For information / discussion	Intro: Heather Sheehy Presenter: Sonya Read, TBS
9	4:30 p.m.	Other Business	Objective: • Updates from Joint Councils Working Groups – for information: • Privacy Sub-Committee & GDPR Sub-Committee (TAB 9Ai to TAB 9Aii) • Research Committee (TAB 9B) • Canada Open Government WG (TAB 9Ci to TAB 9Ciiii)		Tracy Wood
4.	30 p.m.	Adjournment of	 Announcement of the 2019 Award Winner of the ICCS Heintzman Leadership Award (award presentation at the Official Dinner) Joint Councils meeting resumes on Feb 27th at 8:30 a.m. in the Admiral Ballroom. Joint Councils Meeting – Day 1 		Dan Batista, ICCS, Executive Director
	45 p.m.		n the lobby of the Radisson Admiral Hotel to board bus	for Dinner.	

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public





OFFICIAL JOINT COUNCILS DINNER & PRESENTATION OF THE ICCS HEINTZMAN LEADERSHIP AWARD

The University Club of Toronto

Main Dining Room

(380 University Avenue, Toronto)

Pre-Dinner Reception: 6:10 – 6:40 p.m. Welcome Remarks: 6:45 p.m. ICCS Heintzman Leadership Award presentation: 7:00 p.m. Official Dinner: 7:15– 9:00 p.m.

Business Attire

The University Club has been part of the Toronto scene since before the First World War. Its origins date back to 1906 and founded by a group of recent graduates from the University of Toronto. As the Club thrived and expanded, it has occupied a number of sites in the centre of Toronto, eventually moving to its current location on University Avenue in 1929. It was designed by the architects Mathers and Haldenby and was built by the firm of Jackson – Lewis. It is generally regarded as one of Canada's finest neo-classical buildings earning heritage status under the Ontario Heritage Act 1978. Over the years the University Club has acquired an outstanding collection of paintings and drawings by respected Canadian artists. These are on display throughout the house. Among the collection is at least one original painting by each member of the extended Group of Seven. Many contemporaries of the Group are also represented.

THURSDAY, FEBRUARY 27, 2020 8:30 a.m. – 4:00 p.m. – Admiral Ballroom (3rd floor)

BREAKFAST: 7:30 A.M. – 8:25 A.M. – View Room (5th floor)

#	ТІМЕ	JOINT COUNCILS PRIORITY	OBJECTIVE	ACTION	LEADS
	8:30-	Welcome	Joint Councils Meeting – Day 2		JC Co-Chairs
	8:35				
	a.m.				
1	8:35 –	Guest	Canadian Centre for Cyber Security (TAB 10)		Intro: Mark
0	9:15	Presenter			Burns
			Objective:	For	
	(40	$\Delta \Delta$	 Presentation on the Canadian Centre for 	information /	Canadian
	min)	427	Cyber Security's mandate and activities.	discussion	Centre for
		8.5	• Sharing of lessons learned related to recent		Cyber
		W	cyber security threats.		Security:

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





1	9:15	JC Strategic	 Insights on what service design and delivery professionals need to know about cyber security and supports available to jurisdictions in dealing with threats. How can cyber security be integrated into service strategies and delivery approaches? Joint Councils Strategic Direction		Nuhad Zoght, Manager, Critical Infrastructure Partnerships Joint Councils
1	a.m. – 10:15	Direction	(TABS 11A to 11C)		Co-Chairs
	a.m.	-	Objective:	For	
	(60 min)		 Debrief of Joint Councils' Strategic Session on December 10th Analysis of PSSDC and PSCIOC priorities and discussion on priority setting. Discussion on the Joint Councils' structure and governance (Councils, Working Groups 	discussion	
	10-1	5 – 10:30 a.m.	and Communities of Practice).		
	10.1	5 – 10.50 a.m.	DREAR		
1 2	10:30 a.m. – 1:30 p.m. (120 min) 12:00 - 1:00 p.m.	Digital Identity	 Digital Identity Priority (TAB 12A & 12B) Objective: Report back on guiding principles for negotiation between ICCS and DIACC Report back on outcome of the call out for Jurisdictional Representatives on Digital ID Funding Request for DI Priority IMSC: Pan-Canadian Trust Framework (PCTF) update Presentation on BC Digital Identity for Federal Services LUNCH – View Room (5th floor) 	For discussion / feedback / approval	Intro: Tracy Wood Digital ID: Alex Bourque, TBS Sophia Howse, BC (via WebEx) IMSC: Marc Brouillard, TBS Rob Devries, ON
	1:00 - 1:30 p.m.		 Digital Identity Priority (Continued) DIACC Proof of Concept presentation 		Peter Watkins, BC Joni Brenan, DIACC

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





1 3	1:30 – 2:00	Client Centre Services	Client Centric Services Working Group - (TAB 13A to TAB 13C)		Intro: Heather Sheehy
	p.m.			For	,
		(V	Objective:	discussion /	CCS WG Co-
	(30		• Report back on testing and enhancements to	feedback	Chairs:
	min)		the Intergovernmental Client-Centric		Bev Dicks, BC
			Services Maturity Model.		Wendy
			Proposed next steps.		Birkinshaw Malo, ESDC
1	2:00 -	Data Driven	PSSDC's Data Driven Intelligence Working		Intro: Olivia
4	2:30	Intelligence	Group – (TAB 14A to TAB 14D)		Neal
	p.m.	Working Group		For	
	(30	0	Objective:	discussion	DDI Co-Chairs:
	(30 min)		• Report back on request (Sept 2019) by Joint	and	Sonya Read,
			Councils to develop a proposal and workplan	approval	TBS
			for addressing legislative and data sharing		Andrew
			barriers impeding the advancement of Joint		Satterthwaite, York Region
			Councils and PSSDC priorities.Funding requirement for approval.		Kelly Fuessel,
			• I unung requirement for approval.		SK (via WebEx)
	2:3	0 – 2:45 p.m.	BREAK		
	0.45				la tua e Manula
1 5	2:45 – 3:10	Data Standards	Data Standards (TAB 15)	For	Intro: Mark Burns
5	p.m.		<u>Objective:</u>	discussion	Durns
	P		Presentation to introduce a government-wide		Marc
	(25		framework for data governance and		Brouillard, TBS
	min)		stewardship and seek endorsement on the		CTO and IMSC
			approach to use Province/Territory as a		Co-Chair
			pathfinder to test this framework including for		
1	3:10 –	Decth	prescribing enterprise-wide data standards.		Intro, Heathar
1 6	3:10 – 3:40	Death Notification	Death Notification Working Group (TAB 16)		Intro: Heather Sheehy
	p.m.	Working Group	Objective:		Choony
	1		Review of Death Notification Working Group	For	DNWG Co-
	(30		revised Terms of Reference.	discussion /	Chairs:
	min)	$([\searrow])$	 Review and approval of future direction – 	feedback /	Natalie
			advancing the work.	approval	Tarkpea, IRCC
		\smile			Alena Lukes,
					MB, Jack Shewchuk,
					BC <i>(via WebEx)</i>
1	3:40 –	Broadband	Federal Investments in Broadband (TAB 17)	For	Intro: Olivia
7	3:55		······································	discussion	Neal
	p.m.		Objective:		

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council





	(15 min)		 Information on federal investments in broadband. 		Matthew Kellison, Senior Director, Connected Canada Branch, ISED (via WebEx)
1	3:55 - 4:00 p.m. (5 min)	Other Business:	 Objective: Next in-person meeting of the Joint Councils: Sept. 22-24, 2020, Québec City, Québec Upcoming JC Teleconferences: Thursday, April 23rd, 2020, at 12:00 p.m. EDT Monday, June 22nd, 2020, at 12:00 p.m. EDT Thursday, August 6th, 2020, at 12:00 p.m. EDT PSCIOC & PSSDC EVALUATION FORMS (TAB 18A & 18B) 	For information Please complete evaluation form!	Tracy Wood
		4:00 p.m.	Adjournment of Joint Councils Meeting		